Identification in ℋ∞ with nonuniformly spaced frequency response measurements
In this paper, the problem of ‘system identification in ℋ∞’ is investigated in the case when the given frequency response data are not necessarily on a uniformly spaced grid of frequencies. A large class of robustly convergent identification algorithms is derived. A particular algorithm is further examined and explicit worst case error bounds (in the ℋ∞ norm) are derived for both discrete‐time and continuous‐time systems. An example is provided to illustrate the application of the algorithms. Copyright © 1994 John Wiley & Sons, Ltd.
Publication Source (Journal or Book title)
International Journal of Robust and Nonlinear Control
Akcay, H., Gu, G., & Khargonekar, P. (1994). Identification in ℋ∞ with nonuniformly spaced frequency response measurements. International Journal of Robust and Nonlinear Control, 4 (4), 613-629. https://doi.org/10.1002/rnc.4590040412